Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 452124, 8 pages
http://dx.doi.org/10.1155/2014/452124
Research Article

Stochastic Maximum Principle for Partial Information Optimal Control Problem of Forward-Backward Systems Involving Classical and Impulse Controls

1School of Science, Dalian Jiaotong University, Dalian 116028, China
2School of Mathematical Sciences, Dalian University of Technology, Dalian 116023, China

Received 1 January 2014; Revised 28 March 2014; Accepted 29 March 2014; Published 15 April 2014

Academic Editor: Xiaojie Su

Copyright © 2014 Yan Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan Wang, Aimin Song, and Enmin Feng, “Stochastic Maximum Principle for Partial Information Optimal Control Problem of Forward-Backward Systems Involving Classical and Impulse Controls,” Abstract and Applied Analysis, vol. 2014, Article ID 452124, 8 pages, 2014. https://doi.org/10.1155/2014/452124.